# SDR REXA201210260142

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,012 hours, 24,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD CURVED EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY NR 2 IAW AMM 33-51-05.  OPS CHECKS ARE GOOD.  THIS CLEARS MEL 33-51-01 AUTH# 73720.
